Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 29, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Mar 26, 2007, 3:32 PM EDT for Collier County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 3:32 PM EDT (19:32 UTC)
- Expired
- Mar 26, 2007, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Key West, FL (KEYW), launched 12:00Z, 7.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 261932 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 332 PM EDT MON MAR 26 2007 FLZ063-066-067-069-070-262300- /O.NEW.KMFL.FW.W.0029.070326T1932Z-070326T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-WESTERN COLLIER-EASTERN COLLIER- 332 PM EDT MON MAR 26 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...COLLIER...AND WESTERN PALM BEACH COUNTIES... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE TEMPERATURES THIS AFTERNOON HAVE WARM UP INTO THE MID TO UPPER 80S AROUND LAKE OKEECHOBEE...WESTERN INTERIOR...AND WEST COAST AREAS OF SOUTH FLORIDA. THE DEW POINTS HAVE ALSO FALLEN DOWN INTO THE LOWER 50S THIS AFTERNOON. THIS HAS ALLOWED FOR THE RELATIVE HUMIDITIES TO FALL DOWN INTO THE LOWER 30S. THE 20 FOOT WINDS HAVE ALSO BEEN AROUND 15 MPH OVER THIS SAME AREA THIS AFTERNOON. THE BDI INDEX HAS ALSO BEEN RUNNING IN THE VERY HIGH RANGE OVER MOST THIS AREA TOO. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR GLADES...HENDRY...COLLIER...AND WESTERN PALM BEACH COUNTIES UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...VERY HIGH BDIS...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL THIS AFTERNOON. $$ BAXTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 26, 2:50 PM EDT, 42 minutes earlier.
Area forecast discussion, Mar 26, 2:50 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 250 PM EDT MON MAR 26 2007 .DISCUSSION... AT THE SURFACE...AN EASTERLY LOW-LEVEL FLOW REGIME REMAINS IN PLACE ACROSS SOUTH FLORIDA WHILE A LARGE UPPER LEVEL RIDGE CONTINUES TO SIT IN PLACE OVER THE CENTRAL GULF OF MEXICO. OVERALL...THIS WILL RESULT IN TRANQUIL WEATHER FOR THE FORECAST AREA...WITH GENERALLY DRY WEATHER AND VERY LITTLE CHANGE IN DAILY TEMPERATURES. SHORT TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT ON A GRADUAL WEAKENING OF THE GULF OF MEXICO UPPER RIDGE FROM TUESDAY INTO WEDNESDAY...AS AN UPPER LOW CURRENTLY OVER TEXAS WEAKENS AND SPREADS EASTWARD ACROSS THE MID-MISSISSIPPI AND OHIO VALLEY REGIONS. THIS WILL OCCUR SIMULTANEOUSLY WITH THE PASSAGE OF A VERY WEAK BACKDOOR COLD FRONT FROM THE NORTHEAST...AND SHOULD RESULT IN A SLIGHTLY GREATER COVERAGE OF SHOWERS ACROSS THE SOUTHEASTERN HALF OF THE FORECAST AREA AND ADJACENT ATLANTIC WATERS FROM TUESDAY AFTERNOON INTO WEDNESDAY MORNING. MID-LEVEL HEIGHTS ARE FORECAST TO SLOWLY RISE ONCE AGAIN IN THE EXTENDED PORTION OF THE FORECAST...AS ANOTHER POWERFUL UPPER LOW MIGRATES ACROSS THE GREAT BASIN AND EMERGES ACROSS THE CENTRAL PLAINS BY THE END OF THE WEEK. THUS...EXPECT SEASONABLY WARM TEMPERATURES TO CONTINUE THROUGH THE FIRST HALF OF THE WEEKEND... WITH MOST OF THE AREA...ASIDE FROM THE IMMEDIATE ATLANTIC COASTAL REGION...REMAINING DRY. AS IS TYPICALLY THE CASE WITH CUTOFF UPPER LOWS...MEDIUM RANGE GUIDANCE FROM THE GFS/ECMWF EXHIBITS CONSIDERABLE DISAGREEMENT ON HOW QUICKLY THE CENTRAL PLAINS UPPER SYSTEM WILL EJECT EASTWARD OVER THE WEEKEND. IT DOES APPEAR THAT THE UPPER RIDGE WILL SLOWLY WEAKEN BY SUNDAY...AS LOW-LEVEL WINDS VEER TO THE SOUTHEAST. THIS COMBINATION WILL RESULT IN INCREASING CHANCES FOR SHOWERS ONCE AGAIN FROM SATURDAY AFTERNOON THROUGH THE END OF THE FORECAST PERIOD. && .AVIATION... MOSTLY VFR CONDITIONS ARE EXPECTED ALTHOUGH A BRIEF CEILING AT AROUND 2800 FEET MAY OCCUR THIS MORNING. OTHERWISE WINDS SHOULD REMAIN EASTERLY THROUGH THE PERIOD AND BE A LITTLE BREEZY DURING THE DAY MAINLY DURING THE AFTERNOON. && .MARINE... WILL MAINTAIN AN SCEC STATEMENT FOR THE OFFSHORE ATLANTIC WATERS THROUGH TUESDAY MORNING...AS SEAS ARE STILL RUNNING AROUND 6 FEET AND EASTERLY WINDS ARE EXPECTED TO CONTINUE IN THE 15-20 KNOT RANGE. OTHERWISE...NO SIGNIFICANT CONCERNS THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD. GULF STREAM SEAS MAY APPROACH ADVISORY CRITERIA ONCE AGAIN BY SATURDAY...AS SOUTHEASTERLY WINDS STRENGTHEN ACROSS THE OFFSHORE WATERS. && .FIRE WEATHER... MINIMUM AFTERNOON RH VALUES WILL CONTINUE FALLING INTO THE 35-40 PERCENT RANGE ACROSS INTERIOR LOCATIONS FOR THE REMAINDER OF THE WEEK. HOWEVER...DURATION APPEARS TO BE THE BIGGEST CONCERN...WITH NO HEADLINES OR FIRE WEATHER WATCH ISSUED AT THIS TIME. LOW-LEVEL MOISTURE WILL INCREASE OVER THE WEEKEND...AS SOUTHEASTERLY WINDS INCREASE ACROSS THE ENTIRE AREA. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 80 69 80 / - 10 10 - FORT LAUDERDALE 71 81 71 82 / - 10 10 - MIAMI 70 80 70 82 / - 10 10 - NAPLES 64 85 66 86 / - - - - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...70/DD SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Mar 26, 4:06 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 406 AM EDT MON MAR 26 2007 FLZ063-066>075-262350- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 406 AM EDT MON MAR 26 2007 ...HIGH RISK OF RIP CURRENTS AGAIN TODAY ALONG THE ATLANTIC COAST... ...A RISK OF RIP CURRENTS EXPECTED INTO THIS WEEKEND... ...SEAS OF 7 FEET POSSIBLE IN THE GULF STREAM THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THE EASTERLY FLOW THAT HAS CREATED THE HIGH RISK OF RIP CURRENTS OVER THE PAST SEVERAL DAYS WILL CONTINUE TODAY AND INTO TONIGHT. THIS FLOW WILL BEGIN TO SLIGHTLY WEAKEN OVERNIGHT, BUT A MODERATE TO HIGH RISK OF RIP CURRENTS WILL STILL OCCUR ACROSS THE ATLANTIC BEACHES THROUGH TONIGHT. RIP CURRENTS ARE ESPECIALLY STRONG AND NUMEROUS AT TIMES OF LOW TIDE WHICH ARE EXPECTED TO OCCUR BETWEEN 8 AND 9 AM AND BETWEEN 9 AND 10 PM ALONG THE EAST COAST. THIS IS A POTENTIALLY DANGEROUS SITUATION FOR SWIMMERS. PEOPLE ARE NOT ADVISED TO INTER THE WATER, DUE TO THE DANGER POSED BY RIP CURRENTS ALONG THE EAST COAST. WAVES: WIND SPEEDS ARE EXPECTED TO SLOWLY AND SLIGHTLY DECREASE ACROSS THE REGION THROUGH TODAY AND TONIGHT. THIS WILL ALLOW WAVE HEIGHTS TO DECREASE TO BELOW 7 FEET THIS MORNING IN THE GULF STREAM, BUT WAVES OF 5 TO 6 FEET WILL STILL BE FOUND IN THE GULF STREAM WATERS THROUGHOUT THE DAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE EASTERLY FLOW IS EXPECTED TO CONTINUE INTO THE WEEKEND ALTHOUGH WIND SPEEDS ARE EXPECTED TO DECREASE. THIS WILL KEEP SOME CHANCE FOR RIP CURRENTS ALONG THE EAST COAST THROUGH THE WEEK AND POSSIBLY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.